# SDR BQVA201710050001

- Difficulty date: October 1, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N689BV
- Make and model: Beech 200BEECH
- Aircraft serial: BB338
- Aircraft time: 13,719 hours, 19,053 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Condition: Not Reported
- Location: Lt Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF LEFT BRAKE PRESSURE FROM BOTH THE PILOT & COPILOT POSITIONS. AMPLE RUNWAY WAS AVAILABLE TO STOP SAFELY USING PROP REVERSE.
